# SDR DL72S950438

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE TO WING BODY FAIRING RIGHT SIDE WITH A 7 INCH CRACK FS 720E PLUS 12 INCHES.  REPAIRED PER SRM 53-30-3.
